نتایج جستجو برای: closed ideal

تعداد نتایج: 206132  

2014
Young Bae Jun Sun Shin Ahn G Muhiuddin

As a link between classical soft sets and hesitant fuzzy sets, the notion of hesitant fuzzy soft sets is introduced and applied to a decision making problem in the papers by Babitha and John (2013) and Wang et al. (2014). The aim of this paper is to apply hesitant fuzzy soft set for dealing with several kinds of theories in BCK/BCI-algebras. The notions of hesitant fuzzy soft subalgebras and (c...

2012
Suma Vinay Vinayk Keshav Shreya Sankalecha

An ideal primary dentition is the indicator of future ideal permanent dentition. Absence of primate or secondary spaces in the primary dentition is expression of disproportion between jaw/tooth sizes. Little information is known on the relationship of spacing and closed dentition with malocclusion in relation to primary and permanent dentition. Hence, the present study was conducted to find the...

Journal: :Insurance Mathematics & Economics 2021

In this paper I extend the work of Bernhardt and Donnelly (2019) dealing with modern explicit tontines, as a way providing income under specified bequest motive, from defined contribution pension pot. A key feature present is that it relaxes assumption fixed proportions invested in tontine accounts. making proportion an additional control function obtain, hitherto unavailable, closed-form solut...

Journal: :INTERNATIONAL JOURNAL of FUZZY LOGIC and INTELLIGENT SYSTEMS 2018

2006
NICOLAS GUZY

In (Arch. Math. 57 (1991), pp. 446–455), R. Farré proved a positivstellensatz for real-series closed fields. Here we consider p-valued fields 〈K, vp〉 with a non-trivial valuation v which satisfies a compatibility condition between vp and v. We use this notion to establish the p-adic analogue of real-series closed fields; these fields are called henselian residually p-adically closed fields. Fir...

2008
SHUNSUKE TAKAGI Shunsuke Takagi

In this paper, we introduce a notion of adjoint ideal sheaves along closed subvarieties of higher codimension and prove a restriction property of our adjoint ideal sheaves using characteristic p methods.

In this paper a particular case of z-ideals, called strongly z-ideal, is defined by introducing zero sets in pointfree topology. We study strongly z-ideals, their relation with z-ideals and the role of spatiality in this relation. For strongly z-ideals, we analyze prime ideals using the concept of zero sets. Moreover, it is proven that the intersection of all zero sets of a prime ideal of C(L),...

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید